# SDR SWAA2021092004266

- Difficulty date: August 6, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BSTA 277 AND BSTA 294.5; BLO 0 FWD GALLEY AND LAV ; 2021-373093 / [01] REMOVED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277 AND BS 294.5; BLO 0 FWD GALLEY AND LAV I.A.W. B737-700 SRM 51-40-02. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE. EVALUATED WEB-INTERCOSTAL FOR CRACK AND NOT FOUND ALLOWABLE DAMAGE ON SRM. WEB-INTERCOSTAL MUST BE REPLACED. MEASURE CRACK IS L: 0.280 TOOL USED CALIPER P/N: 500-752-20; S/N: B21037208; DUE DATE: 11-AUG-22; [02] STEP 1 COMPLETED; [03] PERFORMED DRILL AND APPLIED PROTECTIVE TREATMENT ON NEW HOLES WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277 AND BS 294.5; BLO 0 FWD GALLEY AND LAV I.A.W. B737-700 SRM 51-40-05 AND SRM 51-20-01.; [04] RII; STEP 3 COMPLETED.; [05] OK TO INSTALL WEB - INTERCOSTAL AND FASTENERS LOC. ON FLOOR STRUCTURE LOCATED BETWEEN BS 277 AND BS 294.5; BLO 0 FWD GALLEY AND LAV; [06] RII; STEP 5 COMPLETED.  OK2INS GRANTED.; [07] INSTALLED WEB - INTERCOSTAL AND FASTENERS LOC. ON FLOOR STRUCTURE LOCATED BETWEEN BS 277 AND BS 294.5; BLO 0 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET 20; REV -; [08] STEP 7 COMPLETED. RII; [09] REPLACED WEB - INTERCOSTAL AND FASTENERS LOC. ON FLOOR STRUCTURE LOCATED BETWEEN BS 277 AND BS 294.5; BLO 0 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET 20; REV -; [10] CERTIFIED STEP 9 RII VERIFIED
